# SDR IXXA20210624041

- Difficulty date: June 20, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ATN7451 ENROUTE KCVG TO KPHX, CREW REPORTS RIGHT ENGINE  GENERATOR INOPERATIVE,  APU FAILED ALL 3 START ATTEMPTS IN FLIGHT.  ATI OPERATIONS QUICK READY HANDBOOK REQUIRES UNSCHEDULED LANDING AT NEAREST SUITABLE AIRPORT. DIVERSION TO KABQ WITH EMERGENCY DECLARATION. LANDING UNEVENTFUL. NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE.
